# SDR FDEA201507092173

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 388 hours, 19,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT POS 8R, LOCK S1288 TO HAVE SEAT TRACK LOBE DAMAGE CAUSING LOCK TO BE LOOSE.   LOBE DAMAGE AT LOCK S1288 POS 8R, LOCK INSTALLED BUT LOOSE IN FLOOR.  ACFT OK FOR SERVICE.  RESTRAINT HAS BEEN REMOVED IAW SR 30-53-003 & MEL HAS BEEN APPLIED.  REF WRI 25-50 4298.  CUT OUT DAMAGED AREA, FABRICATED & DRILLED UP NEW SECTION OF SEAT TRACK.  TREATED & PRIMED NEW  PARTS IAW SRM 53-10-16.  INSTALLED NEW SEAT TRACK IAW SRM  53-10-16.
